# SDR SWAA2015031837565

- Difficulty date: February 19, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 43,183 hours, 19,929 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 147A65602
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD FRAME LOWER CORNER CRACKED AT LOWER INBD FASTENER BS 295, WL 208.  R & R FRAME IAW AMM & SRM.
